# SDR HNAA2024040800285

- Difficulty date: March 8, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Guide
- Part number: UNKNOWN
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E026713 RH EMERGENCY EXIT GUIDE PINS HAVE CORROSION.  REMOVED MINOR SURFACE CORROSION.  FROM RH AFT EMERGENCY EXIT GUIDE PIN IAW EMB 145 CPM 51-14-04.REAPPLIED CIC TO AFT GUIDE PIN IAW EMB 145 CPM 51-61-00. REMOVED AND REPLACED R/H EMERGENCY EXIT FWD GUIDE PIN IAW EMB 145 AMM 20-10-01, 52-21-00, 12-22-00. S/N 1099402153.
